# SDR AWXA200600137

- Difficulty date: December 21, 2005
- Submitted: January 27, 2006
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 61,200 hours, 42,497 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693535214
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C19 CHECK DISCOVERED STRINGER CLIP CRACKED, .5 INCHES, AT BS 616 AND STR 4R.   MAINTENANCE REMOVED AND INSTALLED NEW STRINGER CLIP AT BS 616 AND STR 4R IAW BOEING 737-300 SRM 51-40-02-0G FIG 3, 8 AND 51-40-02-0G FIG 8 AND 12.
